# SDR AALA201612129009

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 53,314 hours, 22,813 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ARMING LEVER AT 2L DOOR WILL NOT ARM. REMOVED OBSTRUCTION ON L2 DOOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
